# SDR DALA2019062703892

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 UPPER SURFACE OF THE PRESSURE DECK FROM FASTENER 4.200 INCH IB FROM +Y1292 (L=0.200) IN FWD CARGO COMPARTMENT AND OPEN FASTENER HOLE 4.200 INCH IB FROM +Y1523 (CRACK DIRECTION IS 7 OCLOCK) IN FWD CARGO COMPARTMENT, PERMANENT REPAIR INSTRUCTIONS ON FR36 UPPER SURFACE OF THE PRESSURE DECK, FROM FASTENER 4.200 INCH IB FROM +Y1292 IN FWD CARGO COMPARTMENT AND FASTENER HOLE 4.200 INCH IB FROM +Y1523 AS PER ER/A # 578098-14AD. REV. ORIGINAL AND PRI 578098-14AD REV. 0,1,2 AND 3
